# SDR ASOA2015090513780

- Difficulty date: September 5, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 27,061 hours, 25,912 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349, FRAME CORRODED BETWEEN RBL 42 AND RBL 27.  REMOVED RT SIDE WINDSCREEN SUPPORT ANGLE IAW SRM 51-42-06, FOUND TO BE CORRODED OUT OF LIMITS.  DRILLED UP NEW SERVICEABLE RT SIDE WINDSCREEN SUPPORT ANGLE IAW SRM 51-40-11-00.  REMOVED CORROSION DAMAGE IAW SRM 51-21-06.  BLENDED AREA IS OUT OF ALLOWABLE LIMITS IAW SRM 53-00-00. FORMED REPAIR ITEMS -1, -2, & -3 IAW REO 601R-53-21-2657 & SRM 51-24-16.  INSTALLED NEW RT SIDE WINDSCREEN SUPPORT ANGLE IAW SRM 51-42-21 51-42-13.  COMPLIED WITH EC/TC REO 601R-53-21-2657.  FABRICATED LOCATED DRILLED & INSTALLED ALL REPAIR PARTS IAW REO 601R-53-21-2657 SRM 51-42-21 51-42-13.
